CSN Login
Members Online: 1

You are here

Coronavirus/COVID-19

What cancer patients, their families, and caregivers need to know about COVID-19.

R-Chop and diabetes

BrownSugarJones
Posts: 4
Joined: Sep 2016

Hi there.  I just finished my 3rd R-Chop.  However, my sugars are off the roof (200-350).  I understand that the chemo will keep them crazy and unbalanced.  My medical dr. has started me on insulin (Humalog and Lantus).  I have been expermenting on my own trying to figure out the units to take. Because what she advided me to do, IS NOT WORKING!!!  I see the dr. on Wednesday.  I don't know how to do this stuff. 

As it is, I have side effects from R-Chop going on.... extreme fatique, lots of sleeping going on.  Nerve ending, bone pain... the list goes on.  One thing that  bothers me much is the heart burn and belching.  It burns!  A nice cold sugar fee popcicle helps.  I can still eat, although nothing taste that good...  I eat almost ever 2 hours, not much but I do eat.  It seems to help with the heart burning!  I feel like I'm burning from the inside out!  Air conditioner running most of the time with a fan on me.  I'm HOT!

I accidently hit a vein when I was injecting insulin.  I'm bruised!  Trying to get this together is difficult.  Bad enough I'm going through stuff from chemo.  I know I MUST keep marching forward.  It's crazy, I hate bananas, torillas, coffee, ... 2 weeks ago  and they gave me heart burn and today  I may tolorate it.   All this writing... I'm looking for help in figuring out how to work this insulin and what has worked for others.  I'm going to make an appointment with the Register Dietitian at the Caner Cente.  I had to say for a moment, I felt like I couldn't do it... of course it was a fleeting thought.  That was the nxt morning,  after I hit my vein while injecting and my BG was high!  I'm marching on, because I have to walk this journey... and my faith and trust in God keeps me seeing the prize.... thank you....  I had Extra-marginal zone lymphoma, ten years ago and had radiation only.

Thanks, Ro

Subscribe to Comments for "R-Chop and diabetes"